Paul Erdös ; András Sárközy - On sets of coprime integers in intervals

hrj:126 - Hardy-Ramanujan Journal, January 1, 1993, Volume 16 - 1993 -
On sets of coprime integers in intervalsArticle

Authors: Paul Erdös 1; András Sárközy 2

  • 1 Alfréd Rényi Institute of Mathematics
  • 2 Department of Algebra and Number Theory [Budapest]

If $\mathcal{A}\subset\mathbb{N}$ is such that it does not contain a subset $S$ consisting of $k$ pairwise coprime integers, then we say that $\mathcal{A}$ has the property $P_k$. Let $\Gamma_k$ denote the family of those subsets of $\mathbb{N}$ which have the property $P_k$. If $F_k(n)=\max_{\mathcal{A}\subset\{1,2,3,\ldots,n\},\mathcal{A}\in\Gamma_k}\vert\mathcal{A}\vert$ and $\Psi_k(n)$ is the number of integers $u\in\{1,2,3,\ldots,n\}$ which are multiples of at least one of the first $k$ primes, it was conjectured that $F_k(n)=\Psi_{k-1}(n)$ for all $k\geq2$. In this paper, we give several partial answers.

Volume: Volume 16 - 1993
Published on: January 1, 1993
Imported on: March 3, 2015
Keywords: prime number theorem,pairwise coprime integers,[MATH] Mathematics [math]

2 Documents citing this article

Consultation statistics

This page has been seen 206 times.
This article's PDF has been downloaded 251 times.